MAUDE Adverse Event Report: EXACTECH, INC. CC TIBIAL INSERT SZ 2, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. CC TIBIAL INSERT SZ 2, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number CC TIBIAL INSERT SZ 2, 13MM
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 02/28/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately 13 years post initial left tka, the 79 y/o female patient had a revision due to recall poly.The patient was revised to exactech devices.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Images received.Sales rep was unable to obtain x-rays.The device is not available for evaluation due to hospital kept the implants.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: a, b, c, d, e, g.The reason for the revision reported was likely due to prosthesis wear.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Possible causes for polyethylene damage include malalignment between implants, high contact stresses during knee flexion, patient-related conditions, inclusion of the polyethylene insert in the packaging recall, or any combination of these possibilities.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
CC TIBIAL INSERT SZ 2, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
michael crader
MDR Report Key18998322
Report Number1038671-2024-00688
Device Sequence Number12813000
Product Code JWH
UDI-Device Identifier10885862054180
UDI-Public10885862054180
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/12/2015
Device Model NumberCC TIBIAL INSERT SZ 2, 13MM
Device Catalogue Number208-22-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/11/2025
Initial Report FDA Received Date03/28/2024
Supplement Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/15/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale